Skip to main content

Browse by Publisher

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 5.

Article

Deaño, Alfredo, Segura, Javier, Temme, Nico M. (2008) Identifying minimal and dominant solutions for Kummer recursions. Mathematics of Computation, 77 . pp. 2277-2293. ISSN 0025-5718. (doi:10.1090/S0025-5718-08-02122-4) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Deaño, Alfredo, Segura, Javier (2007) Transitory minimal solutions of hypergeometric recursions and pseudoconvergence of associated continued fractions. Mathematics of Computation, 76 (258). pp. 879-901. ISSN 0025-5718. (doi:10.1090/S0025-5718-07-01934-5) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Liu, Wenbin, Carstensen, C, Yan, Ningning (2006) A Posteriori Fe Error Control for P-Laplacian by Gradient Recovery in Quasi-norm. Mathematics of Computation, 75 (256). pp. 1599-1616. ISSN 0025-5718. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Fleischmann, Peter, Kemper, Gregor, Shank, R. James (2005) Depth and cohomological connectivity in modular invariant theory. Transactions of the American Mathematical Society, 357 (9). pp. 3605-3621. ISSN 0002-9947. (doi:10.1090/S0002-9947-04-03591-3) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Bordbar, Behzad, Pym, J.S. (2000) The Set of Idempotents in the Weakly Almost Periodic Compactification of the Integers is not Closed. Transactions of the American Mathematical Society, 352 (2). pp. 823-842. ISSN 0002-9947.
[img]
Preview

This list was generated on Tue Dec 10 01:46:15 2019 GMT.